# SDR SWAA2015040738242

- Difficulty date: March 17, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 82,925 hours, 68,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 360, BETWEEN STRINGER 20R - 21R.  REPAIRED FRAME IAW ER & EA.
